# SDR QXEA2010121600892

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CORROSION ON THE AFT DOOR FRAME AND FLANGE OF ACCESS DOOR 311AB.  REMOVED CORROSION IAW SRM 51-21-00-00-02 AND RD 8/4-53-2344. CONFIRMED CRACK FREE CONDITION REF NTM 51-00-01-250-801. COMPLIED WITH RD 8/4-55-592.
